# SDR A6WA201140545

- Difficulty date: May 26, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD FWD SIDE HAS 4 EA CHAFED SPOTS FROM FASTENERS.  REPAIRED CHAFED AREAS IAW REO 601R-53-61-215.
